MAUDE Adverse Event Report: COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - ANOSCOPE AND ACCESSORIES

COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - ANOSCOPE AND ACCESSORIES
Model Number G34063
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The bands deployed but did not remain on the tissue.Was the device expiry date checked prior to use of the device? yes- within expiry date.Expires only 2026- 10-22.Was the device stored in its original packaging? yes.Please describe the storage conditions especially pertaining to temperature and light exposure.Stored in theatre pharmacy/stock room.Temperature controlled/no direct sunlight.Was the device tested prior to due by deploying a band? no if not with the ligator in question, how was the procedure finished? a second cook ligator was opened to perform the procedure.If additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day? second device used during same procedure- no second procedure required.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? no.

Brand Name
SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE
Common Device Name
FER - ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24874917
Report Number3001845648-2026-00141
Device Sequence Number8921418
Product Code FER
UDI-Device Identifier00827002340633
UDI-Public(01)00827002340633(17)261022(10)C2358199
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K060623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34063
Device Catalogue NumberHMBL-4-TRI
Device Lot NumberC2358199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/03/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale